# SDR FDEA201506262079

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT LT STATION 535, LONGERON 19L FRAME EXISTING REPAIR   FOUND CHAFED.  EXISTING REPAIR PARTS AT MAIN DECK CARGO COMPARTMENT LT STATION 535, LONGERON 19L ON FRAME REMOVED.  NEW REPAIR CARRIED OUT IAW SRM 53-20-07-2R REPAIR 1 FIGURE 202.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
